Wednesday, October 1, 2014

Update

Mike took Jude to get his blood done this morning so now we just wait. I did do a little Yahoo reserach this morning. I discovered that bruising is a rare side effect of Clonidine which is the medication we nixed on Saturday. So I am hoping that is the situation here.

I will update more we I have information.


3 comments:

Reagan Leigh said...

Like I said before, we had weird side effects from the clonidine patch but the pill can work wonders getting her to sleep! Also, just as a side note, they typically don't use depakote on kids with mito. It's contraindicated in certain types of mito, called valproate-induced acute liver toxicity. Hopefully everything comes back fine and the bruises remain a mystery! We've still never figured out what causes Reagan's!

Mary Reed said...

Ebola is in Dallas because a man from Liberia lied about his exposure to the disease and got an airplane

Cjengo said...

Mary ~ I was being facetious. I agree with you. However, I made reference since the man was sent home after it was communicated to medical staff he just arrived from Africa. Important information should have been passed on and wasn't. In other words........failure to do their job. Happens a lot.